# SDR GUUA94053101309A

- Difficulty date: October 13, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 28,903 hours, 33,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP RT BELLY SKIN HAS SKIN DEBONDING AT FS 288.00. REMOVED SURFACE CORROSION FROM SKIN REQUIRES REPAIR.  REMOVED DAMAGED SKIN AND INSTALLED SKIN FILLER AND EXTERNAL DOUBLER REPAIR.
